I have been on nuvaring for over 4 years and for the last 8 months my doctor told me I had he choice to keep in the ring the week of my period every other month and so I did last month, and then after keeping it in for four weeks, I decided my body needed a break from bc to find normalcy for awhile. Two days after I took it out (tues) I was already full bleeding, and then off and off the rest of the week. The days I wasnt I was sexually active and the bf forgot I was taking a break and well you know the rest and now I am worried I am highly fertile and now might be pregnant and I just want to know how careful I need to be and if the medicine was still in my system the first week it was out? The only symptons really bothering me are bloatedness and super emotional on and off! Any advice or guidance will be very appreciated! Thank yuReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?